Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What does heart burn feel like ?

I have this weird feeling in my chest . Like a burning, not 100% over my heart like when you do the pledge of allegiance but in the center. I have had this for like 3 days. I generally use lots of hot sauce and smoke lots of cigarettes. what s happening Literally hurts my chest to swallow the beer I am drinking weird. oh don t tell me to quit smoking . duh. its difficult and I am trying
Asked On : Thu, 17 Dec 2009
Answers:  2 Views:  619
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.welcome.You are suffering from ac gastritis caused by increased secretion of stomach acids due to hot spicy sauces,alcohol and cigarettes.Stop using all this stuff and take antacids and cold milk.good luck.
Answered: Fri, 9 Sep 2011
I find this answer helpful
  User's Response
HEARTBURN! , try cutting down on spicy foods and hot sauce. If problems persist you will need to see a specialist. You could also develop many stomach lining issues and ulcers.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor